MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAP
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the insulin pump had an unexpected battery out limit alarms.Blood glucose value was 41 mg/dl at the time of the incident.No hospitalization or medical attention was needed for the customer.The customer stated they felt sluggish and treated with an insulin syringe.No troubleshooting was performed because this was a past event being reported on and the customer was able to clear the alarm.Nothing will be replaced or returned.
 
Additional Manufacturer Narrative
Insulin pump passed functional testings including stop current test, run current test, self test, off no power test, unexpected restart error test, seat & rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.Device was received with normal operating currents and no unexpected battery power loss alarm or low battery alarm noted.Unit was received with cracked case at display window corner, broken battery tube threads and cracked reservoir tube lip.The information provided in concomitant reporting section with the initial report was incorrect.The correct information has been included with this report.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7784894
Report Number2032227-2018-13322
Device Sequence Number173767
Product Code OYC
UDI-Device Identifier00643169476493
UDI-Public(01)00643169476493
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAP
Device Catalogue NumberMMT-523RNAP
Device Lot NumberA0523RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer11/17/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN- INFUSION SET FRN-RESERVOIR
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight165